# SDR AALA202007096005

- Difficulty date: July 5, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 75,972 hours, 9,722 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943K
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FUMES IN CABIN, REPORTED BY FLIGHT ATTENDANT, FOLLOWED BY RECIRC FAN STATUS MESSAGE. MEL 07-13C-C, REF. 2103A ONE CABIN RECIRCULATION FAN.  PERFORMED 'SMOKE, ODOR, FUMES INITIAL TROUBLESHOOTING' PER TASK CARD 05-96-70.  LOWER LEFT RECIRCULATION FAN CAUSED FUMES, DEACTIVATED PER AMM TASK 21-00-00-040-805, MEL 21-03A.   REMOVED AND REPLACED LEFT LOWER RECIRCULATION FAN PER AMM 21-25-07, OPERATIONAL CHECK OKAY, CLEARED MEL, OKAY FOR SERVICE.
